Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Constant Headache


[Ni...]

Recommended Posts

Hi All,

 

I have been on 5 mg Valium for almost 2 years. Have weaned off completely by mid August in an 8 month taper down. For past 4 weeks I am getting severe left side headache with droopy left eye. No nausea or light sensitivity. Looks like cluster headache which gets better by taking an anti inflammatory indomethacin.Any one experience similar ? So sick and tired of it ! Many thanks

Link to comment
Share on other sites

Damn that really sucks to hear. I've got a constant headache as well with these weird feelings like warm water is being spilled on my scalp. Nowhere near as bad as a cluster headache though. My pupils aren't the same size but no drooping eye. Weirdly enough no painkiller has really helped me but the ache isn't too bad. Hope you feel better and manage to push through.
Link to comment
Share on other sites

Thanks a lot. It not severe as cluster but painful. I am worried if this kind of headache comes when I am a month off the Valium and lasts for 4 weeks.

Like it is an inflammation in the left side of the head which is only relieved by an anti inflammatory like Indomethacin ! Not sure if this is withdrawal symptoms or just another disease I got now :-(

Link to comment
Share on other sites

I feel the same way right now! Weeks of headaches and if you have health anxiety it'll make your mind wander to everything but the most obvious cause. I'm currently coming off Ativan (psychiatrist has me skipping doses instead of tapering) and sometimes it feels like my head is on fire. A lot of it could be tension from the neck. Epsom salt bath with lavender has helped ease some symptoms briefly. Have you tried that to relax yet?
Link to comment
Share on other sites

I am lying here in bed wondering if my headaches will EVER go away.  I started with them in August 2018 after passing out and hitting my head.

My young, benzo savvy neurologist thinks that my headaches are a symptom of my withdrawal from Valium, an evil, poison pill.  I have been through numerous MRI’s, head scans, etc, and nothing has been found.  My neurologist says that the head symptoms are coming from tight scalp and nerve ending trying to heal; Valium is a muscle relaxant, so once the Valium is no longer being taken, the scalp muscles are extremely tight,  causing neck and head tension.  My headaches have cranked up and become constant over the past two weeks.  I am probably going to call my neurologist today and see if he thinks anything else may be going on!  I feel and hear your pain, and hope you will have healing soon.

Link to comment
Share on other sites

Thank you. I also think that the headaches are part of the recovery. As you rightly pointed Valium is a muscle relaxant. With this off the body the muscles in the scalp may be having a spasm and irritating the nerve and the nerve may be inflamed. When I take good anti inflammatory like Indocin, which penetrate well the blood brain barrier, I get relief from the headache. Please check with your neurologist if an anti inflammatory may help you.

 

At the end I am praying this too shall pass ...

 

✌️ Peace

Link to comment
Share on other sites

×
×
  • Create New...